Browse by Tanszék

Group by: Creators | No Grouping
Jump to: F | H | K | N | T
Number of items: 11.

F

Feng Lei and Totik Vilmos and Zhou Songping: Trigonometric series with a generalized monotonicity condition.
Acta Mathematica Sinica, English Series, 30 (8). pp. 1289-1296. ISSN 1439-8516 (2014)

H

Hulmán-Knipl Diána and Röst Gergely: Large number of endemic equilibria for disease transmission models in patchy environment.
Mathematical Biosciences, 258. pp. 201-222. ISSN 0025-5564 (2014)

K

Kevei Péter and Mason David M.: The limit distribution of ratios of jumps and sums of jumps of subordinators.
ALEA-Latin American Journal of Probability and Mathematical Statistics, 11 (2). pp. 631-642. ISSN 1980-0436 (2014)

Krisztin Tibor: Analyticity of Solutions of Differential Equations with a Threshold Delay.
In: Hartung F., Hartung Ferenc., Pituk M. (szerk.) International Conference on Delay Differential and Difference Equations and Applications, ICDDDEA 2013. Balatonfüred, Magyarország, 2013.07.15-2013.07.19. Springer Proceedings in Mathematics and Statistics (94). Springer International Publishing, Switzerland, pp. 173-180. (2014) ISBN 978-331908250-9

Krisztin Tibor and Vas Gabriella: Erratum to: Large-Amplitude Periodic Solutions for Differential Equations with Delayed Monotone Positive Feedback. (J Dyn Diff Equat, (2011), 23, (727-790), 10.1007/s10884-011-9225-2).
Journal of Dynamics and Differential Equations, 26 (2). pp. 401-403. ISSN 1040-7294 (2014)

N

Nagy Béla and Totik Vilmos: Riesz-type inequalities on general sets.
Journal of Mathematical Analysis and Applications, 416 (1). pp. 344-351. ISSN 0022-247X (2014)

T

Totik Vilmos: Asymptotics of Christoffel functions on arcs and curves.
Advances in Mathematics, 252. pp. 114-149. ISSN 0001-8708 (2014)

Totik Vilmos: Bernstein and Markov type inequalities for trigonometric polynomials on general sets.
International Mathematics Research Notices, 2015 (11). pp. 2986-3020. ISSN 1073-7928 (2014)

Totik Vilmos: Polynomial approximation on polytopes.
Memoirs of the American Mathematical Society, 232 (1090). AMS, Providence, Providence. (2014) ISBN 978-1-4704-1666-9

Totik Vilmos: Some problems of A. Kroó on multiple Chebyshev polynomials.
Journal of Mathematical Analysis and Applications, 414 (1). pp. 344-351. ISSN 0022-247X (2014)

Totik Vilmos: The mean value property.
Mathematical Intelligencer, 37 (2). pp. 9-16. ISSN 0343-6993 (2014)

This list was generated on 2022. május 20. 17:51:25 CEST.